# SDR AALA202404291082

- Difficulty date: April 26, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737823
- Aircraft serial: 29522
- Aircraft time: 66,010 hours, 27,236 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Insulation
- Part number: AALA202404294749
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FISH SMELLING ODOR THROUGHOUT THE CABIN. REMOVED AND REPLACED LAVATORY-A TOILET (AALA202404299498), PER AMM 38-32-15. REMOVE AND REPLACED BOTH LEFT HAND (AALA202404293290) AND RIGHT HAND (AALA202404296275) FAN AIR RECIRC AIR FILTERS, PER AMM 21-25-01. REMOVED AND REPLACED CONTAMINATED INSULATION BLANKETS (AALA202404291082), PER AARD 25-80-00-3. INSTALLED NEW O-RING (AALA202404297526) AND CLAMP (AALA202404294749), PER AMM 38-32-00. ALL LEAK CHECK GOOD.
